MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE.CATHETER; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE.CATHETER; CATHETER, IRRIGATION
Model Number 00884450362976
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history and complaint database could not be performed since the lot number was not provided.The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a nephrostogram procedure the drainage catheter that was placed on (b)(6) 2021 was noted to be broken.A new drainage catheter would have been placed for this patient.Medical intervention would have been necessary.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
RESOLVE LOCKING DRAINAGE.CATHETER
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11572742
Report Number1721504-2021-00020
Device Sequence Number17231389
Product Code GBX
UDI-Device Identifier00884450362976
UDI-Public00884450362976
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450362976
Device Catalogue NumberRLC-8-038MB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;